# SDR SWIA200923037

- Difficulty date: November 3, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 17,044 hours, 14,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CARGO DOOR GUIDE RAIL CRACKED.  (C CHECK)REPAIRED PER REO.
